# SDR AALA2020083189014

- Difficulty date: August 27, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N148AN
- Make and model: Airbus A321-231
- Aircraft serial: 6790
- Aircraft time: 15,507 hours, 5,857 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: FE240006
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND R1 DOOR CYLINDER PREESURE BOTTLE BELOW LIMITS AT 1300 PSI. SERVICED R1 DOOR CYLINDER PRESSURE BOTTLE TO LIMITS PSI. AT 1650 PER AMM 52-10-00.
